Using .05% Retin A (Generic Brand) As an Anti-wrinkle Cream. Is It Normal For Lines To Increase After Usage?

I am 40 years old. People always tell me that I look 10 years younger. I had no acne or wrinkles. do have oily, acne prone skin thou. Started using .05% retin A cream three days ago as an anti-wrinkle regime. Since then I have tons of bumps all over my skin, which I guess is expected but I also have tons of wrinkles very apparent and fine lines especially under my eyes ever since I used this product which is literally 3 days ago. Are more wrinkles expected initial result? please help!!!

Doctor Answers (2)

Cut back on your usage

+2

You don't need to apply Retin-A daily for it to be effective. Usually for patients who are using it more for anti-aging purposes, I recommend they use it only a few times a week - like every 3 days. There is no need to use it daily, and this will help cut back significantly on the side effects you are experiencing!


Las Vegas Dermatologist
4.5 out of 5 stars 9 reviews

Retin A

+2

What you are experiencing is normal after initial use of Retin A. Break outs, redness, swelling which causes the appearance of fine wrinkles. This will improve in 3-6 weeks. After which you will like the effect.

Samir Shureih, MD
Baltimore Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.